# SDR ASOA20130227012

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 30,388 hours, 23,477 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5310-01071 FOUND A ONE INCH CRACK ON THE RT SIDE OF THE APU FIREWALL REINFORCEMENT AREA JUST OTBD OF UPPER HORIZONTAL PROFILE OTBD OF LAST RIVET.  PERFORMED REPAIR IAW SRM 53-32-13 AND ETD2012-145-6767 AND ETD2013-145-003508.
